Skip to Main content Skip to Navigation
Journal articles

On spectral gaps of Markov maps

Abstract : It is shown that if a Markov map T on a noncommutative probability space M has a spectral gap on L2(M), then it also has one on Lp(M) for 1 < p < ∞. For fixed p, the converse also holds if T is factorizable. Some results are also new for classical probability spaces.
Document type :
Journal articles
Complete list of metadatas
Contributor : Éric Ricard <>
Submitted on : Tuesday, September 18, 2018 - 3:04:55 PM
Last modification on : Saturday, December 26, 2020 - 1:46:08 PM

Links full text




José Conde-Alonso, Javier Parcet, Éric Ricard. On spectral gaps of Markov maps. Israël Journal of Mathematics, Hebrew University Magnes Press, 2018, 226 (1), pp.189 - 203. ⟨10.1007/s11856-018-1693-1⟩. ⟨hal-01876527⟩



Record views